# SDR QXEA0001703

- Difficulty date: June 3, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION ON AND AROUND RIVETS ON REAR PRESSURE BULKHEAD BETWEEN BL 1050R TO BL 425R AT BEAM X.  REPAIRED IAW FOKKER SRM 51-31-01, SRM 51-10-4, AND SRM 53-01-01, PAGE 6.
